# SDR 95ZZZX801

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9382C
- Make and model: Cessna T303
- Aircraft serial: T30300175
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extend Arm
- Part number: 25410801
- Condition: Broke
- Location: Lt Mlg
- Part time: 3,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, FOUND LT MLG RETRACT/EXTEND ARM CRACKED THREE-FOURTHS AROUND WELD WHERE SHORT ARM IS WELDED TO MAIN ARM.  PART BROKE COMPLETELY UPON REMOVAL.  SUSPECT CRACK IN WELD FOR LONG TIME.
